# SDR 95ZZZX6766

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N36405
- Make and model: Piper PA-34-200T
- Aircraft serial: 347870329
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Fuel Valve
- Part number: 236405
- Condition: Seal Failed
- Location: Fuel Select
- Part time: 2,069 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O-RING SEAL APPEARS TO HAVE DISSOLVED LEAVING BLACK GUMMY SUBSTANCE INSIDE VALVE.  VALVE NO LONGER SHUTS OFF FUEL FLOW.
